Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 178, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 2:00 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 2:00 PM MDT (20:00 UTC)
- Expired
- Sep 15, 2016, 2:45 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 124 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 12:42 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2107 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WUUS55 KABQ 152000
SVRABQ
NMC005-027-152045-
/O.NEW.KABQ.SV.W.0178.160915T2000Z-160915T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
200 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 245 PM MDT.
* AT 159 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF PICACHO...OR 24 MILES WEST OF ROSWELL...MOVING EAST
AT 25 MPH. A TORNADO WARNING REMAINS IN EFFECT FOR THIS STORM.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WESTERN ROSWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. SEEK SHELTER
IN THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3340 10506 3352 10505 3358 10457 3333 10456
TIME...MOT...LOC 1959Z 267DEG 22KT 3344 10495
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
342 follow-up statements
266
WWUS55 KABQ 152026
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT THU SEP 15 2016
NMC027-152035-
/O.CAN.KABQ.SV.W.0178.000000T0000Z-160915T2045Z/
LINCOLN-
226 PM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN AND CENTRAL NEW MEXICO.
LAT...LON 3339 10489 3353 10489 3358 10457 3333 10456
TIME...MOT...LOC 2025Z 253DEG 7KT 3345 10489
$$
NMC005-152045-
/O.CON.KABQ.SV.W.0178.000000T0000Z-160915T2045Z/
CHAVES-
226 PM MDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL CHAVES COUNTY...
AT 225 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTHEAST
OF PICACHO...OR 21 MILES WEST OF ROSWELL...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTERN ROSWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3339 10489 3353 10489 3358 10457 3333 10456
TIME...MOT...LOC 2025Z 253DEG 7KT 3345 10489
HAIL...1.00IN
WIND...60MPH
$$
34976
WWUS55 KABQ 152043
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT THU SEP 15 2016
NMC005-152053-
/O.EXP.KABQ.SV.W.0178.000000T0000Z-160915T2045Z/
CHAVES-
243 PM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY WILL
EXPIRE AT 245 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWEST CHAVES
COUNTY UNTIL 315 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN AND CENTRAL NEW MEXICO.
LAT...LON 3339 10489 3353 10489 3358 10457 3333 10456
TIME...MOT...LOC 2041Z 267DEG 22KT 3345 10489
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 12:00 PM MDT, 2 hours earlier.
Area forecast discussion, Sep 15, 12:00 PM MDT, 2 hours before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1200 PM MDT THU SEP 15 2016 .AVIATION... 18Z TAF CYCLE SCT to ISOLD storms are expected N of I-40 today, with SCT to NMRS convection S of the interstate. Most of the activity will be found E of the CONTDVD, and esepecially E of the central MT chain. Some storms may turn severe across the plains. S and SE low level winds may keep low level humidities moist enough for a return of late night/early morning patchy MVFR and IFR conditions mainly along and E of the Pecos River from the Caprock southward. 44 && .PREV DISCUSSION...355 AM MDT THU SEP 15 2016... .SYNOPSIS... Subtropical moisture will continue to flow northward over northern and central New Mexico today. The atmosphere will destabilize and allow showers and thunderstorms to form favoring central and eastern areas this afternoon and tonight. Another round of severe weather will be possible across the east. A back door cold front will impact eastern portions of the forecast area on Friday and focus the storms there. Moisture levels will gradually dry during the weekend as a Pacific low reforms well to the west and southwest of the state. Temperatures will gradually warm during this period and return to near normal status by Sunday. Moisture will eventually flow northward back over the state sometime next week. This is when the Pacific low draws closer to the state. Shower and thunderstorm chances increase as a result. && .DISCUSSION... Near term weather highlights include another round of severe storms possible this afternoon and evening. Shear profiles and moisture levels change only slightly compared to yesterday and early this morning. Models really pointing towards enhanced storm activity across central areas so bought off on this and increased PoP's for the Rio Grande Valley. Gradual drying trend across the western half on Friday although a back door cold front will provide a catalyst for storm coverage across the east. The weekend is now looking more and more dry with warmer temperatures. This is especially so across western/central areas. The models have been hinting at a cut off low over southern Calif/northern Baja for awhile but they like to jump around on the position. The above mentioned low is expected to usher higher moisture levels northward and over the state as next week progresses. How much is still a big question. Expect the low position to bounce around a bit. ECMWF maintains more tropical influence from a system moving northward along the coastline. The GFS is much less bullish in the northward moving tropical system. 50 && .FIRE WEATHER... Upper low near Yellowstone NP will continue to the east northeast today and tonight, while the broad southward-extending trough fills as it comes across the central Rockies, scraping north NM. As a result the flow aloft will have more of a westerly component, dragging some drier air into west NM. While low lvl moisture is a bit less across much of central NM either side of the Sandias and Manzanos computer fcst models, espec the NAM still indicated some spotty showers and storms developing across or just west of the Rio Grande Valley. There is some potential that less will develop than models indicate, but what does develop may be bordering on dry or at least have pretty small wetting footprints. Farther west very few or no storms are expected today through Sat and perhaps even Sun, though the Gila region may wet up a little Sat or Sun. The eastern plains and west to the east slopes of the central mtn chain will still have a good chance of showers and storms today and Fri, a few of which may again be quite strong to severe, plus any storm will have heavy rain potential. A back door cold front pushing south and west across the east half of the state Fri will help to fire additional storms in the east. Aftn temps will be higher for most areas Thu and Fri, except a modest cooldown of just a few degrees in the far northeast Fri. RH values will lower a little each day, except some modest rises behind the back door front. No ventilation concerns with mostly good to excellent values, the except will be Sun and Mon when most locales should see at least one category reduction. Yet another west coast trough aloft will drop down over or just west of the northern Baja CA area over the weekend. It is depicted by most fcst models to drift even a little farther offshore Sun and Mon, then weaken a bit as it heads toward the sw U.S. in the Tue to Tues night period, though this timing could be a bit fast. With the low so far west of the state over the weekend into Mon, high pressure ridge aloft will build over the state which will limit wetting rains across the state, espec. west then north NM. Moisture from the advancing closed low turned trough should reach NM in the Tue to Wed period with a potentially significant spike in showers and storms for a good portion, if not all, of the fcst area. ECMWF model is still a little slower than the GFS model with this scenario. High temps will be mostly at or below normal Sat then near to above normal from Sunday on. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT THU SEP 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 609 AM MDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT CANT RULE OUT A TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 15, 12:34 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1234 PM MDT THU SEP 15 2016 NMZ526-539-151900- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 1234 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 100 PM MDT... AT 1234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF LINCOLN...OR 26 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PICACHO...ARABELA AND SUNSET. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3343 10537 3361 10532 3358 10495 3331 10503 TIME...MOT...LOC 1834Z 284DEG 16KT 3351 10527 34
Special weather statement, Sep 15, 12:37 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1237 PM MDT THU SEP 15 2016
NMZ540-151915-
SOUTHWEST CHAVES COUNTY-
1237 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
115 PM MDT...
AT 1237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF ELK...OR 28 MILES EAST OF CLOUDCROFT...MOVING EAST
AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3290 10535 3296 10533 3296 10531 3301 10532
3309 10530 3307 10492 3279 10501
TIME...MOT...LOC 1837Z 284DEG 16KT 3299 10524
34Special weather statement, Sep 15, 1:04 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 104 PM MDT THU SEP 15 2016 NMZ533-539-151930- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- 104 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 130 PM MDT... AT 104 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF RAMON...OR 18 MILES SOUTH OF VAUGHN...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAMON. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 174 AND 192. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL AND EAST CENTRAL NEW MEXICO. LAT...LON 3424 10520 3442 10521 3449 10489 3422 10489 TIME...MOT...LOC 1904Z 265DEG 12KT 3434 10512 34
Special weather statement, Sep 15, 1:06 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 106 PM MDT THU SEP 15 2016 NMZ533-151930- GUADALUPE COUNTY- 106 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY UNTIL 130 PM MDT... AT 106 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF DILIA...OR 23 MILES WEST OF SANTA ROSA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLONIAS. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 247 AND 265. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR EAST CENTRAL NEW MEXICO. LAT...LON 3493 10516 3511 10518 3517 10485 3490 10483 TIME...MOT...LOC 1906Z 265DEG 12KT 3503 10509 34
Special weather statement, Sep 15, 1:10 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT THU SEP 15 2016
NMZ538-539-151945-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
110 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
145 PM MDT...
AT 110 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF ARABELA...OR 33 MILES EAST OF RUIDOSO...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN AND CENTRAL NEW MEXICO.
LAT...LON 3340 10524 3353 10524 3358 10518 3363 10485
3336 10483
TIME...MOT...LOC 1910Z 265DEG 16KT 3349 10512
34Special weather statement, Sep 15, 1:39 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 139 PM MDT THU SEP 15 2016 NMZ507-519-520-152015- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY- 139 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 215 PM MDT... AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF BERNARDO...OR 17 MILES SOUTHWEST OF BELEN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELEN...VEGUITA...JARALES...LOS TRUJILLOS-GABALDON...CASA COLORADA... BERNARDO...RIO COMMUNITIES...LAS NUTRIAS...CONTRERAS AND SABINAL. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 173 AND 193. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3444 10712 3462 10710 3468 10673 3436 10674 TIME...MOT...LOC 1939Z 276DEG 22KT 3453 10705 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 14, 7:43 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Sep 14, 8:38 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Sep 14, 9:18 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 14, 9:40 PM MDT | Special Weather Statement | ABQ | De Baca | 50 min |
| Sep 14, 10:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 23 min |
| Sep 14, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 46 min |
| Sep 14, 10:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 14, 11:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 38 min |
| Sep 14, 11:17 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Sep 14, 11:40 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Sep 14, 11:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 40 min |
| Sep 15, 12:07 AM MDT | Tornado Warning | ABQ | Roosevelt | 23 min |
| Sep 15, 12:29 AM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 31 min |
| Sep 15, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Sep 15, 12:34 AM MDT | Special Weather Statement | ABQ | Union | 41 min |
| Sep 15, 12:43 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Sep 15, 1:04 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Sep 15, 1:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 47 min |
| Sep 15, 1:18 AM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 15, 1:30 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 11 min |
| Sep 15, 1:37 AM MDT | Areal Flood Advisory | ABQ | Union | 83 min |
| Sep 15, 1:43 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 32 min |
| Sep 15, 2:19 AM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Sep 15, 2:23 AM MDT | Special Weather Statement | ABQ | Quay | 52 min |
| Sep 15, 3:28 AM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Sep 15, 3:33 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 117 min |
| Sep 15, 3:41 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 34 min |
| Sep 15, 6:19 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 116 min |
| Sep 15, 11:24 AM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Sep 15, 11:38 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 52 min |
| Sep 15, 12:12 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Sep 15, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 43 min |
| Sep 15, 12:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 37 min |
| Sep 15, 12:29 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Sep 15, 12:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 15, 12:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Sep 15, 12:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 33 min |
| Sep 15, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Valencia | 26 min |
| Sep 15, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
| Sep 15, 1:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 1:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Sep 15, 1:10 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Sep 15, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| Sep 15, 1:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 2 hr |
| Sep 15, 1:39 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Sep 15, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 44 min |
| Sep 15, 1:52 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 23 min |
| Sep 15, 2:04 PM MDT | Tornado Warning | ABQ | Chaves | 26 min |
| Sep 15, 2:23 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 2:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 2:37 PM MDT | Tornado Warning | ABQ | Chaves | 38 min |
| Sep 15, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Sep 15, 2:54 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 15, 2:59 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 15, 3:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Sep 15, 3:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 83 min |
| Sep 15, 3:40 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Sep 15, 4:03 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 47 min |
| Sep 15, 4:18 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 93 min |
| Sep 15, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Sep 15, 4:53 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 119 min |
| Sep 15, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 15 min |
| Sep 15, 5:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Sep 15, 5:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.